# SDR AWXA200400401

- Difficulty date: April 10, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 44,533 hours, 26,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65175837
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A 1/2 INCH CRACK WAS FOUND IN LT VERTICAL BEAM WEB ON AFT SIDE OF BS 178 BULKHEAD AT LBL 5.7, WL 190. MAINTENANCE REMOVED CRACKED L/H VERTICAL BEAM WEB ON AFT SIDE OF BS 178 BULKHEAD AT LBL 5.7, WL 190; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-17583; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08, FIG. 1.
